What is happening at night?

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > New Member Introductions

New Member Introductions Please start by introducing yourself to the rest of our community. We would be grateful if you could tell us a little bit about yourself and your experiences with Diabetes. The main aim of our community is to share experiences, knowledge and help increase the understanding and awareness of Diabetes. The introductions forum is a great place to start with the community. ■ RulesGetting Started With DiabetesForum.com


Like Tree9Likes

What is happening at night?


Closed Thread
 
Shared Thread Thread Tools
Old 06-23-2013, 14:10   #1
Senior Member
 
Dodie37737's Avatar
 
Join Date: Jun 2013
Location: Tennessee USA
Posts: 298

Member Type
Type 2
Diagnosed in 6 - 1 - 2013

556 likes received
9959 likes given
Default What is happening at night?

For the last few days I have not felt good. I started the low carb diet. For the last few nights I have woken up between 4:30 and 5:30. BS this am was 107. I was sweating profusely, weak, and almost passed out. I have felt weak the last several days, BP running lows i.e. 108/64. But every night I have woken up, same time but last night I really felt sick. I got up to use bathroom,peed a lot and was so weak thought I would pass out. My whole body felt a flushing sensation. I have been taking digestive enzymes for a malabsorption problem. Just dont feel well. Is this the Dawn Phenom or what? Any ideas?

Dodie37737 is offline  
Old 06-23-2013, 14:40   #2
Senior Member
 
marshagolightly's Avatar
 
Join Date: Jan 2012
Location: Sidney, Ohio USA
Posts: 1,855

Member Type
Type 1
Diagnosed in 2004

1347 likes received
4 likes given
Default

Quote:
Originally Posted by Dodie37737 View Post
For the last few days I have not felt good. I started the low carb diet. For the last few nights I have woken up between 4:30 and 5:30. BS this am was 107. I was sweating profusely, weak, and almost passed out. I have felt weak the last several days, BP running lows i.e. 108/64. But every night I have woken up, same time but last night I really felt sick. I got up to use bathroom,peed a lot and was so weak thought I would pass out. My whole body felt a flushing sensation. I have been taking digestive enzymes for a malabsorption problem. Just dont feel well. Is this the Dawn Phenom or what? Any ideas?
Is 107 the reading you had when you woke up feeling weak and sweaty?

Dodie37737 likes this.
marshagolightly is offline  
Old 06-23-2013, 14:45   #3
Senior Member
 
Dodie37737's Avatar
 
Join Date: Jun 2013
Location: Tennessee USA
Posts: 298

Member Type
Type 2
Diagnosed in 6 - 1 - 2013

556 likes received
9959 likes given
Default

Yes. I have brought my bs down from 309 to 194 to around 104 - 107. At bedtime it was 123. I have brought them down since dx in June. I am not taking any medications for diabetes just trying with diet and exercise. I have lost 40 pounds since end of March due IBS/gastritis.

Dodie37737 is offline  
 
Old 06-23-2013, 14:48   #4
Senior Member
 
Dodie37737's Avatar
 
Join Date: Jun 2013
Location: Tennessee USA
Posts: 298

Member Type
Type 2
Diagnosed in 6 - 1 - 2013

556 likes received
9959 likes given
Default

I should say my FBS are in the 104 - 107. I have been taking it at random also and before meals.

Dodie37737 is offline  
Old 06-23-2013, 15:03   #5
Senior Member
 
marshagolightly's Avatar
 
Join Date: Jan 2012
Location: Sidney, Ohio USA
Posts: 1,855

Member Type
Type 1
Diagnosed in 2004

1347 likes received
4 likes given
Default

Your BP isn't really low. BG isn't low. Unless your having some false hypos. Have you ever had symptoms of peri-menopause or menopause?

Dodie37737 likes this.
marshagolightly is offline  
Old 06-23-2013, 15:11   #6
Senior Member
 
Mary,'s Avatar
 
Join Date: Mar 2013
Location: USA
Posts: 6,071

Member Type
Type 2
Diagnosed in 2013

5574 likes received
5676 likes given
Default

How long have you been taking the digestive enzymes? An old friend of mine took those and had terrible problems with sweating and turning a flush red color in the face. He looked really bad, a few times. This was a while back. He just couldn't tolerate them. I don't remember what he did, in replace of that. Have you been taking them for a while now?

Dodie37737 likes this.
__________________

View Mary0110's full Diabetes Forum profile here.
Mary, is offline  
Old 06-23-2013, 15:42   #7
Senior Member
 
Join Date: May 2011
Location: Calgary, Canada
Posts: 140

Member Type
Type 2
Diagnosed in 1985

85 likes received
25 likes given
Default

Your description sounds like just a false hypo. If your sugars have been running high for some time and then you get some control over them, normal feels like low to the body. It reacts like you are hypo even though you aren't.

This is from personal experience. Before I knew I was a diabetic, the only time my sugars would be close to normal was after not eating for a long time, like in the morning. It didn't feel comfortable. If breakfast got delayed for some reason, it wasn't pretty.

hope things continue to improve for you

Dodie37737 likes this.
__________________
how to help someone with low sugars, (typed for the people I work and live with)
sine is offline  
Old 06-23-2013, 17:22   #8
Senior Member
 
Dodie37737's Avatar
 
Join Date: Jun 2013
Location: Tennessee USA
Posts: 298

Member Type
Type 2
Diagnosed in 6 - 1 - 2013

556 likes received
9959 likes given
Default

My bp usually runs like 138/80....so lately been running low 100s/60 something to even in the 90s over 60. That is low for me. I started on the digestive enzymes Thursday. Now they are causing some diarrhea which is wonderful with IBS. Argh. I just now in the am I feel like crap till about 2 or so. I am peri menopause. I know the sugars are not low low, but for me to have been high for so long they are low for me right now.

Dodie37737 is offline  
Old 06-23-2013, 17:28   #9
Active Member
 
Join Date: Sep 2010
Posts: 8,607


10903 likes received
1862 likes given
Default

As the others have said, your blood sugar isn't below normal and is not of itself dangerous. What you are feeling is called a false hypo. Your body has been used to an elevated figure and your near normal numbers are causing a reaction. Ideally, you should ride it through (and that's easy to say, not so easy to do - that I will acknowledge).

sheriberi623 and Dodie37737 like this.
John.in.France is offline  
Old 06-23-2013, 17:29   #10
Senior Member
 
Mary,'s Avatar
 
Join Date: Mar 2013
Location: USA
Posts: 6,071

Member Type
Type 2
Diagnosed in 2013

5574 likes received
5676 likes given
Default

I seriously would also urge you to talk to your doctor about the digestive enzymes. My friend felt much better from the symptoms you described once he stopped taking them.

Dodie37737 likes this.
__________________

View Mary0110's full Diabetes Forum profile here.
Mary, is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Whats happening to me! mcseccne Diabetes 60 01-13-2013 19:36
Help, what's happening to me?!? SamWright Diabetes Complications 10 08-01-2012 20:23
what is happening with my bg??!?! annsrum Diabetes Medication and Supplies 30 07-02-2012 16:02
I Don't Get What's Happening Here ... bigrosiegreenbaum Diabetes 12 01-03-2012 14:32
Bad Night for Me thcri Diabetes 9 01-04-2011 15:29

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 15:06.




Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.